# SDR ABXA010582

- Difficulty date: November 9, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,683 hours, 60,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. CLEANED TERMINALS ON BATTERIES IN EMERGENCY BATTERY PACK AS REQUIRED.  OPS CHECKED GOOD IAW DC-9 MM.
